MAUDE Adverse Event Report: SIMPORT IP BIOPSY CASSETTE II, TAPED, PINK; CASSETTES, TISSUE

SIMPORT IP BIOPSY CASSETTE II, TAPED, PINK; CASSETTES, TISSUE
Model Number IP BIOPSY CASSETTE II, TAPED, PINK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported ip biopsy cassette ii, taped, pink, p/n: 38440501, lot: 9178512530, where the flange has been breaking off, cassettes opening during processing, and tissue has been lost.Trending analysis from 17 oct 2024 to 17 oct 2025 reported no (0) other related occurrences of this issue for this product lot.The root cause for the "flange has been breaking off, cassettes opening during processing, and tissue has been lost" reported by the customer could not be unequivocally determined from the information available.If additional information is received a follow up mdr will be submitted.
 
Event or Problem Description
On 13 october 2025, leica biosystems received the following information: "on-site with customer on (b)(6) 2025.Manager [name] informed me of issue with 38440501: ip biopsy cassette ii, taped, pink.Flange has been breaking off, cassettes opening during processing, and tissue has been lost.Issue has occurred all week where tissue is being lost.Per [name], this has occurred with 3 different pas even after particular care is being taken.Pas feel that cassettes seem "softer" and more fragile than previously.Switched to new lot# and taking extra precautions.This site is also using the same cassette in green and yellow, no reported issues." no adverse impact to a patient has been reported to the manufacturer.

Brand Name
IP BIOPSY CASSETTE II, TAPED, PINK
Common Device Name
CASSETTES, TISSUE
Manufacturer (Section D)
SIMPORT
4640 avenue fortier
saint hubert 000J3 Y 8K
CA  000J3Y 8K2
Manufacturer (Section G)
SIMPORT
4640 avenue fortier
saint hubert 000J3 Y 8K
CA   000J3Y 8K2
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key23491128
Report Number1419341-2025-00038
Device Sequence Number8552459
Product Code IDZ
UDI-Device Identifier20849832022095
UDI-Public20849832022095
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIP BIOPSY CASSETTE II, TAPED, PINK
Device Catalogue Number38440501
Device Lot Number9178512530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown